RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 183, Number 6, Page 742 (Mi dan34291)  

Поправки к статье “Уравнения первого порядка для гравитационного поля” (ДАН, т. 179, № 4, 1968-г.)

F. I. Fedorov


Full text: PDF file (103 kB)

Citation: F. I. Fedorov, “Поправки к статье “Уравнения первого порядка для гравитационного поля” (ДАН, т. 179, № 4, 1968-г.)”, Dokl. Akad. Nauk SSSR, 183:6 (1968), 742

Citation in format AMSBIB
\Bibitem{Fed68}
\by F.~I.~Fedorov
\paper Поправки к статье ``Уравнения первого порядка для гравитационного поля'' (ДАН, т.~179, \No~4, 1968-г.)
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 183
\issue 6
\pages 742
\mathnet{http://mi.mathnet.ru/dan34291}


Linking options:
  • http://mi.mathnet.ru/eng/dan34291
  • http://mi.mathnet.ru/eng/dan/v183/i6/p742

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Number of views:
    This page:34
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020